×

Sur le plongement projectif des surfaces definies sur un corps de base fini. (French) Zbl 0341.14009


MSC:

14J25 Special surfaces
14G15 Finite ground fields in algebraic geometry
14N05 Projective techniques in algebraic geometry
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] S. Abhyankar : On the field of definition of a non-singular transform of an algebraic surface . Ann. Math. 65 (1957) 268-281. · Zbl 0108.16901
[2] M. Artin : Some numerical criteria for contractibility of curves on algebraic surfaces . Am. J. of Math. 84 (1962) 485-496. · Zbl 0105.14404
[3] M. Artin : On isolated rational singularities of surfaces . Am. J. of Math. 88 (1966) 129-136. · Zbl 0142.18602
[4] A. Borel : Linear algebraic groups . Benjamin 1969. · Zbl 0186.33201
[5] (BAC) N. Bourbaki : Algèbre commutative . Chapitre 5. Hermann 1964. · Zbl 0205.34302
[6] D. Ferrand : Conducteur, descente et pinçement . (thèse).
[7] W. Fulton : Algebraic curves . Benjamin 1969. · Zbl 0181.23901
[8] J.E. Goodman : Affine open subsets of algebraic varieties and ample divisors . Ann. Math. 89 (1969) 160-183. · Zbl 0159.50504
[9] (FGA) A. Grothendieck : Technique de descente et théorèmes d’existence en géométrie algébrique: les schémas de Picard (théorème d’existence; propriétés générales) . Sem. Bourbaki 1961/62 N. 232 et N. 236. · Zbl 0238.14015
[10] (EGA) A. Grothendieck : Eléments de géométrie algébrique. Rédigés avec la collaboration de J. Dieudonné . I.H.E.S. Publ. Math. N. 4, 8, 11, 24, 28, 32. |
[11] R. Hartshorne : Ample subvarieties of algebraic varieties . Lect. Notes Math. N. 156 Springer (1970). · Zbl 0208.48901
[12] S. Kleiman : Toward a numerical theory of ampleness . Ann. Math. 84 (1966) 293-344. · Zbl 0146.17001
[13] D. Mumford : The topology of normal singularities of an algebraic surface and a criterion for simplicity . I.H.E.S. Publ. Math. N. 9, 5-22. · Zbl 0108.16801
[14] D. Mumford : Lectures on curves on an algebraic surface . With a section by G. M. Bergman. Ann. Math. Studies N. 59 Princeton. · Zbl 0187.42701
[15] J.P. Murre : On contravariant functors from the category of preschemes over a field into the category of abelian groups . I.H.E.S. Publ. Math. N. 23, 5-43. · Zbl 0142.18402
[16] F. Oort : Sur le schéma de Picard . Bull. Soc. Math. France 90 (1962) 1-14. · Zbl 0123.13901
[17] M. Raynaud : Un critère d’efficacité de descente . Sem. Samuel E.N.S.J.F. 1967/68 Exp. 5. · Zbl 0165.24002
[18] J.P. Serre : Groupes algébriques et corps de classes . Hermann 1959. · Zbl 0097.35604
[19] I.R. Shafarevich : Lectures on minimal models and birational transformations of two-dimensionals schemes. Notes by C. P. RAMANUJAN : Tata Inst. Fund. Research, Bombay 1966. · Zbl 0164.51704
[20] O. Zariski : The reduction of singularities of an algebraic surface . Ann. Math. 40 (1939) 639-689. · Zbl 0021.25303
[21] O. Zariski : A semplified proof for the. reduction of singularities of an algebraic surface . Ann. Math. 62 (1942) 583-593. · Zbl 0063.08389
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.